# SDR GUUA04240801

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 26,206 hours, 33,914 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Switch
- Part number: 1013841377
- Part serial: 1330A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9280, DOING A GO AROUND, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION UNLESS THE DOWN LOCK RELEASE SWITCH WAS USED, THE GEAR FAILED TO RETRACT WITH THE HANDLE IN THE UP POSITION, LANDING GEAR CIRCUIT BREAKER POPPED.  REPLACED LANDING GEAR HANDLE CONTROL SWITCH. OPERATIONAL CHECK GOOD.
